# SDR UALA2011040601656

- Difficulty date: April 6, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 44,212 hours, 5,282 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SILL LIGHTS AT DOORS L1, L2, L3, L5, R2, R3 AND R5 INOPERATIVE.  RELAMPED WITH NEW 1317 BULBS IN ALL LOCATIONS.  ALL OPS CHECK GOOD.
